Do biologics cause hair loss?( golimumab(simponi) - NRAS

NRAS
26,700 members30,624 posts

Do biologics cause hair loss?( golimumab(simponi)

2210
2210
12 Replies

Does any one experience hair loss on a biologic? Does anyone take biologic on own without methotrexate?

12 Replies
oldestnewest
LesBev

I took this drug for 6 months and although it stopped working for me I had no side effects and no hair problems at all. I did not take methotrexate as I am intolerant. A positive attitude really helps ! Good luck.

Reply
2210
2210
in reply to LesBev

Thanks for advice x

Reply
Gwara

Hi there I'm now on my 4th cycle of mabthera i have not taken methotrexate in over 4years due to side effects I've had ra since 1993 and up until last year my ra was very controlled but not now

Reply
2210
2210
in reply to Gwara

Thanks for reply x

Reply
Mandalou

Hi 2210

Am just on Enbrel and Hydroxychloroquine. My liver enzymes won't let me take Methotrexate and other DMRDS.

I think my hair is shedding a bit. I have long dark hair and though it's normal to find a few in the shower after a hair wash I am clearing up a lot lately and have noticed a lot of hair in the Hoover.

I hope you aren't suffering with any hair loss with Simponi?

Reply
2210
2210
in reply to Mandalou

Thanks for advice x

Reply
2210
2210
in reply to Mandalou

Sorry took so long to reply!!! No hair loss with simponi, thanks reply x

1 like
Reply
farm123

I have been through Enbrel, Humira, Rituximab, Tociluzimab and currently Abatacept without MTX as my body does not like it. I have had 200mg hydroxychloroquine with the Abatacept which I think has improved its action but with the others I did not have any DMARD's. I think there is one biologic which has to be prescribed with MTX but cannot remember whether simponi or cimzia as I have not tried these. Farm

Reply
2210
2210
in reply to farm123

Thanks for reply x

Reply
Darwin

Hi I'm on Simponi not had any hair loss I take it on its own without a DMARD but 5 mgs of presnisolone.

Reply
cillfred

Ihave been on humira for 10 years. last summer i had a skin rash that started last July I still have this rash which now looks like red ant bites. Feb. of this year my hair stared coming out in an alarming rate. They have determined its from the humira which has caused the "lupus like syndrome" I have not had a humira shot since march 28 of this year. Waiting for the humira to be completely out of my system and hopefully the hair will stop coming out and this rash will be completely gone. I have been on methotrexate the entire time with the humira(i am still taking methotrexate)

Reply
2210

Thanks for advice x

Reply

You may also like...